# SDR UF6A950602

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 764 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5042 - ORD - ON CLIMB, THE SMOKE CENTRAL WARNING ILLUMINATED.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  (M)
